# SDR 2001UALA01984

- Difficulty date: September 7, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N997UA
- Make and model: Boeing 737291
- Aircraft serial: 22457
- Aircraft time: 53,354 hours, 40,027 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS 32 INCH CREASE IN RIGHT SIDE OF FUSELAGE WITH CENTER 18 INCH PUNCTURE BETWEEN STATIONS 907R-947R CROSSING STRINGERS 22R AND 23R. MAJOR REPAIR ACCOMPLISHED.  SPLICED SECTIONS OF S22R AND S23R.  REPAIRED SHEAR TIE STA 927.  REPAIR SKIN WITH TRIPLER - DOUBLER.
